2 doctors weighed in:
How long does it take you to withdraw from paroxetine?
2 doctors weighed in

Dr. Kevin Nasky
Psychiatry
1 doctor agrees
In brief: Depends
Some people, for reasons that are not clear, are more sensitive to changes in serotonergic medications such as paroxetine (paxil) and suffer from discontinuation symptoms.
In my experience, the way to manage this is to very slowly taper off the medication. Depending on the dose and duration of treatment, that can take many months (and often a lot of tab splitting and quartering).

In brief: Depends
Some people, for reasons that are not clear, are more sensitive to changes in serotonergic medications such as paroxetine (paxil) and suffer from discontinuation symptoms.
In my experience, the way to manage this is to very slowly taper off the medication. Depending on the dose and duration of treatment, that can take many months (and often a lot of tab splitting and quartering).
Dr. Kevin Nasky
Dr. Kevin Nasky
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors